Соотношения между диагональными элементами -матрицы и матрицы к ней обратной
Matematicko-fyzikálny časopis (1962)
- Volume: 12, Issue: 2, page 123-128
- ISSN: 0139-9918
Access Full Article
topHow to cite
topFiedler, Miroslav. "Соотношения между диагональными элементами $M$-матрицы и матрицы к ней обратной." Matematicko-fyzikálny časopis 12.2 (1962): 123-128. <http://eudml.org/doc/29968>.
@article{Fiedler1962,
author = {Fiedler, Miroslav},
journal = {Matematicko-fyzikálny časopis},
language = {rus},
number = {2},
pages = {123-128},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Соотношения между диагональными элементами $M$-матрицы и матрицы к ней обратной},
url = {http://eudml.org/doc/29968},
volume = {12},
year = {1962},
}
TY - JOUR
AU - Fiedler, Miroslav
TI - Соотношения между диагональными элементами $M$-матрицы и матрицы к ней обратной
JO - Matematicko-fyzikálny časopis
PY - 1962
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 12
IS - 2
SP - 123
EP - 128
LA - rus
UR - http://eudml.org/doc/29968
ER -
References
top- Kу Fап, Topological proofs for certain theorems on matrices, Monatsh. f. Math. 62 (1958) 219-237. (1958) MR0095856
- Гантмахер Ф. Р., Теория матриц, Москва 1953. (1953) Zbl1151.94459
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.